MAUDE Adverse Event Report: EDWARDS LIFESCIENCES IRVINE HEMOSPHERE; CATHETER, OXIMETER, FIBEROPTIC

EDWARDS LIFESCIENCES IRVINE HEMOSPHERE; CATHETER, OXIMETER, FIBEROPTIC
Model Number HEMOXSC100
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product codes include: dqk: computer, diagnostic, programmable; qaq: adjunctive predictive cardiovascular indicator; mud: oximeter, tissue saturation; dxn: system, measurement, blood-pressure, non-invasive; dsb: plethysmograph, impedance; qms: adjunctive open loop fluid therapy recommender; fll: thermometer, electronic, clinical.The device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming when the results become available.A device history record review was completed and documented that the device met all specifications upon distribution.Complaint histories for all reported events are reviewed against trending control limits, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
It was reported before use that the end user didn't like the numbers being produced.The troubleshooting steps are unknown.There is no patient injury.
 
Additional Manufacturer Narrative
The hemosphere oximetry cable was expected to be returned for evaluation but was not returned.Without the return of the unit, it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.It is not known if some procedural factors may have contributed to the event.An engineering evaluation was completed to assess for any manufacturing related processes which could be correlated to the complaint.Based on the available information there is no evidence that supports or confirms the failure mode is associated to a manufacturing or design defect.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.

Brand Name
HEMOSPHERE
Common Device Name
CATHETER, OXIMETER, FIBEROPTIC
Manufacturer (Section D)
EDWARDS LIFESCIENCES IRVINE
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES IRVINE
one edwards way
irvine CA 92614
Manufacturer Contact
katheryn cespedes
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key20793909
Report Number2015691-2024-09015
Device Sequence Number15427468
Product Code DQE
UDI-Device Identifier00690103196986
UDI-Public(01)00690103196986(11)230506
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHEMOXSC100
Device Lot Number16618074
Was Device Available for Evaluation? No
Date Returned to Manufacturer11/21/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2024
Supplement Date Received by Manufacturer01/02/2025
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown